# SDR IPXA2014012081500

- Difficulty date: January 20, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B02025106
- Part serial: 000256
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD MID FLAP COVE PANEL HAS 2.0 X 1.5 HOLE.  REPAIRED IAW EO B747-5750-53175-A.
